Nuns On The Birth Control Pill? Outrageous..

This has got to be one of THE most propaganda-filled articles on the birth control pill that I have ever read.

A "study" is suggesting that if we nuns take the birth control pill, it may keep us healthier longer.

I am actually laughing over the stupidity of this idea as I write this.

Putting chemicals into my body that may include (and these are JUST the physical ones) side effects of (from drugwatch.com) :
  • Nausea
  • Vomiting
  • Weight gain
  • Breakthrough bleeding between menstrual periods
  • Breast tenderness, breast pain
  • High blood pressure
  • Breast cancer
  • Stroke
  • Liver cancer, liver tumors, severe liver bleeding
  • Heart Attack
  • Blood clots in the legs or lungs
  • Vaginal itching
  • Vaginal discharge
  • Breast tenderness, breast pain
  • Weight gain or loss
  • Change in appetite
  • Increased hair growth or loss of hair on the head
  • Darkening of facial skin
  • Rash
  • Upper respiratory infection
  • Sinusitis
  • Bronchitis
  • Itchy skin
  • Headache
  • Abdominal pain
  • Acne
  • Depression
  • Diarrhea
  • Back pain
  • Infection
  • Dizziness
  • Migraine
  • Nervousness
  • Fluid retention
  • Dark spots on the skin, specifically on the face (melasma)
  • Inflammation of the pharynx in the throat (Pharyngitis)
  • Inflammation of the bladder (Cystitis)
  • Allergic reaction
  • Inflammation and irritation of the stomach and intestines (Gastroenteritis)
  • Physical weakness
  • Vaginal discharge
  • Flu syndrome (flu-like symptoms of fever, shivering, dry cough, nausea, etc.)
  • Urinary tract infection
  • Uncontrolled or unusual emotions
  • Menstrual cramps
  • Yeast infection

How insidious and what a mockery to suggest that giving the Brides of Christ the birth control pill would be acceptable under Humanae Vitae for "therapeutic reasons."

I am not interested in that kind of "therapy"

Comments

Celeste said…
Wow! I can not believe the absurdity of it myself. Every woman should be exposed to the dangerous realities of this pill. Also women of faith need to be educated and made aware of how this goes against God's plan for our lives. So much restoration is needed!!! Thank you for posting this.
May God Bless You.
Celeste
www.sacredsharingsforthesoul.blogspot.com
Melinda Renee said…
Whoa- while I am most definately a supporter of Right to Life, I must admit that I am on the pill- not for birth control, but because my heart goes in to PSVT and A-FIB if I do not take some sort of hormones. BCP's are the least invasive and least likely to cause long term damage for me.

I think it's a little outrageous to say that everyone should be on the pill, but I think it needs to be something that is considered as medical treatment when necessary. I have seen my own heart monitor flatline when they had to quite literally "reboot" my heart because it was almost at 250bpm. If a pill-a-day will prevent complications of A-Fib and PSVT, then I'm all for it.

Overall, I agree with you; sticking with God's plan is always best. Being educated on the side effects of any medication is always a wise choice- which is why most pharmacies now make you actually sign something saying the instructions & risks were explained before releasing your medications.

Popular posts from this blog

Peyton Manning and the Path to Maturity

Why Catholic Homeschooling and Monks Seek the Same Thing...